Roots, iterations and logarithms of formal automorphisms

Praagman, C., 1987, In : Aequationes mathematicae. 33, p. 251-259 9 p.

Research output: Contribution to journalArticleAcademicpeer-review

In this paper it is proved that having a logarithm is equivalent to having roots of arbitrary order in the group of automorphisms of a formal power series ring, and in algebraic subgroups too.
Original languageEnglish
Pages (from-to)251-259
Number of pages9
JournalAequationes mathematicae
Publication statusPublished - 1987
Externally publishedYes

ID: 23357235